Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Sick,cough,sinus infection,diarrhea,sneezing with mucous,high fever in 3 year old

My three year old recently became sick and was treated and given antibiotics for his cough and sinus infection. Yesterday he started having mud like stools more like diarrhea . He cant even make it to the toilet it seeps out.The look and color is just like mud. He is still on antibiotics but now sneezing with mucous. He started with a high fever yesterday and all through the night. Is this more of a virus or should I be concerned about his stools?
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your child has either antibiotic induced diarrhea or viral diarrhea. Do not worry, please give him pre and probiotic formulation with plenty of oral rehydration solution. Also do avoid milk and fruit juices.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor